Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    cbpumped is offline New Member
    Join Date
    Jan 2004

    russian dbol gyno

    I have been using some russian dbol for about a week 4 tabs per day spread out into 2 doses. I have never had gyno issues this soon before. I have been using them for 1wk with 500mg enanthate . My nipples are starting to feel weird but aren't sore or itchy yet. I have used mexican ref-b before and had issues in about th 3rd or 4th week but never so soon. I have used lots of different things but dbol is the only thing that has has ever given me issues. I have liquidex on hand but will just cut the dose and it should go away. I want to save it for when I am doing a larger dosage cycle. Anyone have similar issues with dbol.

  2. #2
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    You need nolv bro to help the gyno problem,l-dex won't really help for that.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts